Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 9, Number 3

All articles in this issue are freely accessible.

Quadratic forms over arbitrary fields
B. Buzby and G. Whaples.
Proc. Amer. Math. Soc. 9 (1958), 335-339
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0095155
Note on formal properties of certain continued fractions
Friedrich L. Bauer and Evelyn Frank.
Proc. Amer. Math. Soc. 9 (1958), 340-347
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0098173
A theorem on $A$-loops
J. Marshall Osborn.
Proc. Amer. Math. Soc. 9 (1958), 347-349
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0093555
On a result of S. Sherman concerning doubly stochastic matrices
Shmuel Schreiber.
Proc. Amer. Math. Soc. 9 (1958), 350-353
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0095181
On a theorem of Minkowski’s
A. C. Woods.
Proc. Amer. Math. Soc. 9 (1958), 354-355
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0093515
Compressions to finite-dimensional subspaces
Chandler Davis.
Proc. Amer. Math. Soc. 9 (1958), 356-359
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0099342
On the spectra of group commutators
C. R. Putnam and A. Wintner.
Proc. Amer. Math. Soc. 9 (1958), 360-362
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0097723
On a theorem of Putnam and Wintner
I. N. Herstein.
Proc. Amer. Math. Soc. 9 (1958), 363-364
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0093525
Some orthogonal functions connected with polynomial identies
J. B. Roberts.
Proc. Amer. Math. Soc. 9 (1958), 364-370
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0123750
Proofs of two theorems on doubly-stochastic matrices
L. Mirsky.
Proc. Amer. Math. Soc. 9 (1958), 371-374
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0095180
The similarity between the properties of ideals in commutative rings and the properties of normal subgroups of groups
Eugene Schenkman.
Proc. Amer. Math. Soc. 9 (1958), 375-381
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0093536
The group of order preserving automorphisms of an ordered abelian group
Paul Conrad.
Proc. Amer. Math. Soc. 9 (1958), 382-389
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0102549
The measure of the set of admissible lattices
Wolfgang M. Schmidt.
Proc. Amer. Math. Soc. 9 (1958), 390-403
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0096638
A note on stochastic approximation
J. R. Blum.
Proc. Amer. Math. Soc. 9 (1958), 404-407
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0098426
On transformations preserving Laguerre-Forsyth canonical form
Frederick A. Homann.
Proc. Amer. Math. Soc. 9 (1958), 408-411
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0093781
A continuous exact set
Leonard Gillman.
Proc. Amer. Math. Soc. 9 (1958), 412-418
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0095131
Asymptotic properties of subharmonic functions of order less than one.
Jun-iti Itô.
Proc. Amer. Math. Soc. 9 (1958), 419-428
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0095351
Convergence of sequences of complex terms defined by iteration
A. G. Azpeitia.
Proc. Amer. Math. Soc. 9 (1958), 428-432
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0095961
Density theorems for outer measures in $n$-space
E. J. Mickle and T. Radó.
Proc. Amer. Math. Soc. 9 (1958), 433-439
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0095912
Bounded functions and Fourier transforms
R. E. Edwards.
Proc. Amer. Math. Soc. 9 (1958), 440-446
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0100203
A note on the Gauss-Green theorem
Herbert Federer.
Proc. Amer. Math. Soc. 9 (1958), 447-451
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0095245
On the arithmetic and geometric means and on Hölder’s inequality
H. Kober.
Proc. Amer. Math. Soc. 9 (1958), 452-459
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0093564
On the Leray isomorphism theorem
Barrett O’Neill.
Proc. Amer. Math. Soc. 9 (1958), 460-462
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0098370
One-parameter transformation groups in the plane
Paul S. Mostert.
Proc. Amer. Math. Soc. 9 (1958), 462-463
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0095220
On a theorem of Montgomery and Samelson
P. E. Conner.
Proc. Amer. Math. Soc. 9 (1958), 464-466
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0097064
A note on a theorem of Mostow
P. E. Conner.
Proc. Amer. Math. Soc. 9 (1958), 467-471
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0093560
On the group of affinities of locally affine spaces
Louis Auslander.
Proc. Amer. Math. Soc. 9 (1958), 471-473
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0095512
A theorem on quasi-compact mappings
Paul McDougle.
Proc. Amer. Math. Soc. 9 (1958), 474-477
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0095469
Connected sets of Van Vleck
Paul M. Swingle.
Proc. Amer. Math. Soc. 9 (1958), 477-482
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0132811
Moore spaces and uniform spaces
F. Burton Jones.
Proc. Amer. Math. Soc. 9 (1958), 483-486
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0093757
R. L. Moore’s axiom 1′ and metrization
F. Burton Jones.
Proc. Amer. Math. Soc. 9 (1958), 487
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0093758
Connected mappings of Hausdorff spaces
William J. Pervin and Norman Levine.
Proc. Amer. Math. Soc. 9 (1958), 488-496
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0095468
A multiplication theorem for positive real functions
F. M. Reza.
Proc. Amer. Math. Soc. 9 (1958), 496-499
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0096504
On properties characterizing pseudo-compact spaces
R. W. Bagley, E. H. Connell and J. D. McKnight.
Proc. Amer. Math. Soc. 9 (1958), 500-506
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0097043
On transitive translation functions
James W. Schlesinger.
Proc. Amer. Math. Soc. 9 (1958), 507-510
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0094804